eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Would you have Upset stomach (Nausea and vomiting) when you have Hepatitis c?





Summary: Upset stomach is found among people with Hepatitis c, especially people who are female, 50-59 old, also have Hypertension, and take medication Ribavirin.

We study 2,390 people who have Upset stomach (Nausea and vomiting) and Hepatitis c from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Hepatitis c and Upset stomach >>>

Hepatitis c

Hepatitis c can be treated by Ribavirin, Pegasys, Peginterferon, Incivek. (latest reports from Hepatitis C 41,356 patients)

Upset stomach

Upset stomach has been reported by people with pain, type 2 diabetes, depression, multiple sclerosis, rheumatoid arthritis.(latest reports from Upset stomach 142,363 patients)

On Nov, 24, 2014: 2,390 people who have hepatitis c and Upset Stomach are studied.

Trend of Upset stomach in hepatitis c reports

Gender of people who have hepatitis c and experienced Upset stomach * :

FemaleMale
Upset stomach60.63%39.37%

Age of people who have hepatitis c and experienced Upset stomach * :

0-12-910-1920-2930-3940-4950-5960+
Upset stomach0.04%0.41%0.19%2.80%9.21%27.73%41.36%18.26%

Severity of the symptom * :

leastmoderateseveremost severe
Upset stomach0.00%100.00%0.00%0.00%

Top co-existing conditions for these people * :

  1. Hypertension (215 people, 9.00%)
  2. Depression (167 people, 6.99%)
  3. Pain (134 people, 5.61%)
  4. Anxiety (88 people, 3.68%)
  5. Diabetes mellitus (67 people, 2.80%)
  6. Insomnia (58 people, 2.43%)
  7. Gastrooesophageal reflux disease (51 people, 2.13%)
  8. Hiv infection (44 people, 1.84%)
  9. Hypothyroidism (42 people, 1.76%)
  10. Prophylaxis (42 people, 1.76%)

Most common drugs used by these people * :

  1. Ribavirin (2,390 people, 100.00%)
  2. Peg-intron (2,372 people, 99.25%)
  3. Pegasys (1,775 people, 74.27%)
  4. Rebetol (1,176 people, 49.21%)
  5. Incivek (995 people, 41.63%)
  6. Copegus (677 people, 28.33%)
  7. Ribasphere (541 people, 22.64%)
  8. Victrelis (213 people, 8.91%)
  9. Effexor (158 people, 6.61%)
  10. Zoloft (149 people, 6.23%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Hepatitis C and Upset Stomach?

You are not alone! Join a mobile support group:
- support group for people who have Upset Stomach and Hepatitis c
- support group for people who have Hepatitis c
- support group for people who have Upset Stomach

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

  • Is vomiting all liquids common while taking morphine
    I Recently started taking 6mg of Hydro-Morphine per day for pain. Every time i take the drug i vomit up any liquids I drink. i fell just fine without anything in my stomach but as soon as i eat or drink I instantly become nauseated and vomit everything. It is hard not to drink because the drug is making me very thirsty. So i try to drink and my body rejects it over and over again.. this goes on for hours (3-5)because i am sooo thirsty that I can not stop drinking.
    Reply
  • My dr. prescribed me phergan. how common is weight gain on this drug?
    A Dr. prescribed me Phenergan and Potassium CL ER today. I read online that Phenergan can cause weight gain. Have any of you been on Phenergan, and if so have you experiences any weight gain or other symptoms I should be made aware of? Thank you in advance.
    Reply
  • Lamicta side effect nausa and vomiting after years of takin it for bi-polar (1 answer)
    I been taking Lamictal for a couple of years. With no side effects. Presently I starter having nausea, and dry heaves ,
    I went to the specialist they run test for stomach hernia, etc etc. they did not find any thing wrong. Today I noatice I experience nausea after taking Lamictal I experience dry heaves attacks. Nausea and vomiting is a side effect of Lamicta in a very small percentage of people. Has anybody suffer nausea and vomiting after taking Lamictal for a log period of time but not in the beginning?
    Sorry about the English. English is my second language Thank you
    Reply
  • What to do when one take 20 dose of propranolol 40mg?
    a normal person take 20 doses of propranolol 40 mg at a single time. now vomiting and dizziness are the conditions
    Reply
  • Could prolonged methotrexate injections(for ra) in the fatty front of the abdomen cause stomach digestive muscles to weaken, thus contribution got gastoparesis?
    I have had moderate to severe RA for six years, but have been weekly injecting methotrexate into the front fatty tissue on either side of my abdomen for two years (as a supplemental drug to biologics). Is it reasonable to inquire of the possibility that those injections weakened my digestive muscles of my stomach and thus contributing to or causing my recently diagnosed gastroparesis?
    Reply

More questions for: Hepatitis c, Upset stomach

You may be interested at these reviews (Write a review):

  • Nausea and vomiting while taking savella
    I have been on Savella for 6 months now and the nausea has increased with time and now I also have vomiting daily along with occasional diarrhea. I am currently weaning off of the Savella, cutting the dosage in half for two weeks and then one pill every other day for two weeks, following my dr.'s instructions. I have three weeks total left and still have the nausea and vomiting but hopeful that these will start to go away soon. Anyone else who has weaned off of it- how long until your symptoms subsided?
    Reply
  • Farxiga ? problems, stomach, smell, taste
    I have been on Farxiga for 2 months. First, I was on Farxiga 5mg, About 6 weeks ago changed to 10 mg, about same time I noticed my coffee smelled different and bad, kept on a week and asked my wife. Changed coffee brand twice. It got worse, began to taste it. For the last week I can smell it in my food, anything fresh out of microwave. Now I smell it in my bowel movement. I called Doctor earlier in week reported. He wants to wait about a week and call back if persists. I am a diabetic and first few days this helped. Doctor reduced my insulin and got me off glimepiride and my Sugar readings have been higher since such as 175-200. This is my only medicine change close to time period. Please respond with help or if you experience similar problems.
    Reply
  • Poisened by fenofibrate
    it started in Apr. 2013. I would eat and get sick to my stomach. I would have severe shooting pains in my stomach area. My bowels were loose and would stay that way. Or at times I would just be nauseated for no apparent reason. My mouth got dry and I began having dizzy spells. Those last two symptoms mostly went away except for the dizziness which would only happen if I bent over. By July it was hard to look at food at all. This went on for an entire year, every day. The VA, which was taking care of me, diagnosed me with a bad gall bladder. It was finally taken out in Sept. Unfortunately it did me no good.

    On March 20, 2014, I took myself off this medication. Five days later the symptoms started to lift.
    Reply
  • Topiramate and liver function
    I started taking topiramate and in 2 months my liver started to go really bad. I stopped the medication and it within 12 hours I felt better, specifically in terms of body temperature.
    Reply
  • Buspirone and biotin
    I took only 1 10,000Mcg biotin capsule and 1 buspirone (sorry to not have dosage) at roughly the sAme time (aprx 2pm).later that night, I felt severe anxiety and a giant ” knot” in my chest causing difficulty breathing. Few hours passed then I began to feel a sharp throbbing pain in left side and lower abdomen almost coming in waves leading up to violent vomiting. Never again.
    Reply

More reviews for: Hepatitis c, Upset stomach

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.